# SDR AALA202104089015

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 62,895 hours, 23,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Part number: Z010H000521A
- Part serial: 010H00004207
- Condition: Inoperative
- Location: Zone 200
- Part time: 64,886 hours, 24,610 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTORS SOUND IN ALL LAVATORIES INTERMITTENTLY. STAY ON FOR 3-4 MIN THEN STOP. SMOKE RESET SWITCH DOES NOT CAUSE THE ALERT. REMOVED AND REPLACED CIDS DIRECTOR #1 IAW AMM 23-73-34.
